# SDR AWXA200700176

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 4,725 hours, 1,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7955
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,719 hours, 1,845 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - MX REPORTED EMERGENCY LIGHTS FAILED TEST.  MX REPLACED MID LEFT POWER SUPPLY AND BATTERY PER MM 33-51-38 P401 AND TASK CARD A1C33302, OPS CHECK WAS GOOD.
